A Note on the Multiple Twisted Carlitz's Type ð ‘ž -Bernoulli Polynomials
Lee-Chae Jang and
Cheon-Seoung Ryoo
Abstract and Applied Analysis, 2008, vol. 2008, 1-7
Abstract:
We give the twisted Carlitz's type ð ‘ž -Bernoulli polynomials and numbers associated with ð ‘ -adic ð ‘ž -inetgrals and discuss their properties. Furthermore, we define the multiple twisted Carlitz's type ð ‘ž -Bernoulli polynomials and numbers and obtain the distribution relation for them.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/498173.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/498173.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:498173
DOI: 10.1155/2008/498173
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().